# SDR SWAA2022111759810

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E+14; BS 727E+18; BS 747+2; BS 747+8; BS 747+10; BS 747+14; BS 747+18. / [01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 747+14 IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=0.400' W=0.400' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.032' LOSS 0.008'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D.TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00FFG92.;[04] VERIFIED ACTION #3;[05] VERIFIED MEASUREMENT FIELDS.
